KurtT

KurtT: New and interested!

16 posts in this topic

Hi

 

Im very sensitive to all medications but especially these psychiatric drugs. Ive had them forced on me for years.

 

Basically Im very damaged in my brain and have nervous system disorders such as POTS. I already feel that this site has helped me, after reading for a while!!

 

Kurt T

Share this post


Link to post

Hi Kurt , welcome to the site.

 

Please use this thread to ask questions. Let us know if there's anything specific we can

help you with.

You may wish to connect with other members in Denmark , see http://survivingantidepressants.org/index.php?/topic/10484-denmark-members-check-in-here/

and http://survivingantidepressants.org/index.php?/topic/11077-finnish-nordic-members-please-check-in-here/

 

Best wishes , Fresh

Share this post


Link to post

Welcome, Kurt.

 

What drugs are you taking now?

 

Are you off psychiatric drugs? How did you go off?

 

What is your symptom pattern now? Has it changed since you went off?

Share this post


Link to post

Im off psychiatric drugs now with the help of my brother and a cardiologist. Its been a year since my last injection with Invega. I still dont hear voices so I guess the medicine has impacted my brain in that way.

 

My main symptoms are POTS syndrome and cognitive deficits. I am noticing that my brain is slowly healing, but I struggle with POTS. POTS also creates brain fog. As an example of my symptoms I forgot my pin code for my debit card today, even though I use it often.

 

Ive been through this before with Abilify, but I need the help from a good doctor, which I really doesnt have.

 

The situation is making me panic, something I havent experienced before. 

 

My main concern is that my cardiovascular system wont recover in the same way as my brain. 

 

Ive never tolerated psychaitric drugs, but I had to take them, since I was sentenced in court for assault. I was a heavy drinker at that time. Its nice to know that at least these side effects DO occur for other people. 

Share this post


Link to post

You had post-acute withdrawal syndrome from Ability, and you're having it now from the last batch of drugs you were on.

 

Please see The Windows and Waves Pattern of Stabilization as well as other topics in our Symptoms and Self-care forum  http://survivingantidepressants.org/index.php?/forum/8-symptoms-and-self-care/for suggestions about how to cope with symptoms.

Share this post


Link to post

It takes a long time for the POTs symptoms to go away... did for me.  They do go I did not have heart issues tho I felt I did and was checked more than once.  Staying off of drugs would be my first suggestion if you can. 

I wish you peace

Share this post


Link to post

Ive used many psychiatric drugs including injections. They were part of my treatment during a long period at a outpatient facility for criminally insane.

 

My brain is not working very well, but I want to ask if anyone have recovered after more than one year? Its been a year since my last injection but I hope that I will get better still.

 

Has anyone noticed better cognition 1-2 years out?

Share this post


Link to post

Hi Kurt-- welcome to the group.  Sorry to hear that you're still having trouble after being off for a year.  It is possible that you're still having WD symptoms from all the drugs.  Having more information about what you were on, for how long and how you came off will really help us to figure out what is going on.  Filling in a signature block will really help:

 

http://survivingantidepressants.org/index.php?/topic/893-please-put-your-withdrawal-history-in-your-signature/

Share this post


Link to post

Also check out Shep's thread.

Share this post


Link to post

I'm tapering so not a done deal, yet, but yes, you will continue to recover.  I've seen many reports from people finding their cognition getting better, things just getting "clearer."  These drugs do do brain damage, if you will, in that they cause the neurons to remodel away from their factory setting, down-regulation - so that is damage, but it is damage that can heal, albeit slower than we'd like!

 

SG

Share this post


Link to post

Hi Kurt , all of the members here who have posted in the "Success Stories" section describe improvements

with each passing year.

Even members like nz11 , who stopped cold turkey 5 years ago , recognize continous steady (if not slow)

improvements.

Share this post


Link to post

I took heavy dosages of promethazine for a few days. Its been at least a month. Will it get better soon. How long does withdrawals last with this med? Im in psychiatry for 10 years. No pills besides promethazine for a year.

Share this post


Link to post

Welcome back KurtT! I've moved your post/question to your introduction topic so that all your information, questions and answers are in one place.

 

When did you take the promethazine?  What was the dose?

Share this post


Link to post

Hi, I used around 100 mg for three days until I had side effects of cardiac nature. 

Share this post


Link to post

Please add the doses and timelines to your signature. Account Settings – Create or Edit a signature.

 

Promethazine is a first-generation "anti-psychotic" medication. As with any medication that acts on the CNS (central nervous system), it's difficult to predict how long any specific person will deal with the effects of withdrawal.  The best that we can suggest is to be patient and to use non-drug coping skills. Please read:

Non-drug techniques to cope with emotional symptoms.

 

It is very important when withdrawing from or tapering this type to self-manage -- to have the self-discipline to control behaviours that would otherwise have you "getting caught" by the system: social workers, medical professionals, police.  Here's a post by another moderator, JanCarol, to another member who is tapering another antipsychotic med:  Link to JanCarol's post to Neonic9.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now